# SDR UIEA2021081201773

- Difficulty date: August 11, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 23,007 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT DUE TO PNEUMATICS SURGING( FWD TO MEL AND PLAC 49-11-01A, CAT C, DUE 21AUG21. MDDR 151717.  /  REF LOGPAGE 1439202  ITEM 5: T/S PER FIM 49-11 F/T 976 TO BLOCK 28. NO SURGING OR FLUCUATION NOTED . 3 SUCCESSFUL APU STARTS ACCOMPLISHED AND LOAD PLACED ON APU . NO FAULTS NOTED , APU OPS NML AT THIS TIME. THIS CLEARS MDDR 151717, PLAC REMOVED. )
